# SDR CALA2022010500028

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A300*
- Aircraft serial: 1559
- Aircraft time: 58,472 hours, 25,412 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Stringer
- Part number: DAN2001T79511
- Condition: Corroded
- Location: Fr66str41l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

171/172 EVIDENCE OF CORROSION ON FR66 STR41L GENERATED BY V50 2040 AT HAECO LCQ PER NON ROUTINE 9290216 (28216) (A3NB-53-3-627 9) REMOVED STRINGER SECTION AT STRG41L FR66  A320 SRM 51-42-11. REC IEVED STRINBGER MATERIAL & COUPLING DAN50B11 T73511 PO1043697 FO R REPAIR. REPAIRED IAW A320 SRM 53-41-13-007 IAW A320 51-42-11 PERFORMED BY V925324 INSPECTED BY V061629
